# SDR MALA965093

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854MA
- Make and model: Dhav DHC8102
- Aircraft serial: 357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Cap
- Part number: 85330821107
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION IN INT, MAINTENANCE FOUND THE REAR BAGGAGE UPPER DOOR SILL WORN TO LIMITS.  REPAIRS WRE COMPLETED THROUGH COMPLIANCE WITH RD 8-53-2133 AND RD 8-53-2227.  (M)
